Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publications


2021 | Journal Article | IST-REx-ID: 9317 | OA
Edelsbrunner H, Osang GF. The multi-cover persistence of Euclidean balls. Discrete and Computational Geometry. 2021. doi:10.1007/s00454-021-00281-9
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 7960 | OA
Kalai G, Patakova Z. Intersection patterns of planar sets. Discrete and Computational Geometry. 2020;64:304-323. doi:10.1007/s00454-020-00205-z
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7962 | OA
Pach J, Reed B, Yuditsky Y. Almost all string graphs are intersection graphs of plane convex sets. Discrete and Computational Geometry. 2020;63(4):888-917. doi:10.1007/s00454-020-00213-z
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8323 | OA
Pach J. A farewell to Ricky Pollack. Discrete and Computational Geometry. 2020;64:571-574. doi:10.1007/s00454-020-00237-5
View | DOI | Download None (ext.)
 

2020 | Journal Article | IST-REx-ID: 8338 | OA
Akopyan A, Bobenko AI, Schief WK, Techter J. On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs. Discrete and Computational Geometry. 2020. doi:10.1007/s00454-020-00240-w
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7666 | OA
Edelsbrunner H, Ölsböck K. Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. 2020;64:759-775. doi:10.1007/s00454-020-00188-x
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan A, Balitskiy A, Grigorev M. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 2018;59(4):1001-1009. doi:10.1007/s00454-017-9883-x
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 534 | OA
Burton B, de Mesmay AN, Wagner U. Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. 2017;58(4):871-888. doi:10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=01795376

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed